# SDR 2014FA0000520

- Difficulty date: June 8, 2014
- Submitted: September 5, 2014
- Operation: General aviation
- Aircraft: N9876K
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7880038
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RB35AXC
- Part serial: 40591706
- Condition: Failed
- Part time: 6 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER INSPECTING THE BATTERY AND CHARGING IT, FOUND THAT THE BATTERY HAS INTERNAL PROBLEM SHOWS 11.4 VOLTS BUT WILL TAKE NO LOAD.  (INCIDENT) WAS NOT ABLE TO DETERMINE THE NOSE GEAR DOWN AND LOCKED FROM A TOTAL ELECTRICAL SYSTEM FAILURE RESULTING IN NOSE GEAR COLLAPSE.
